WoRMS name details

Checked: verified by a taxonomic editorMarginellini Fleming, 1828

411795 (urn:lsid:marinespecies.org:taxname:411795)
alternate representation
Tribe
marine
Gofas, S. (2010). Marginellini Fleming, 1828. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/traits/aphia.php?p=taxdetails&id=411795 on 2017-11-23

Date
action
by
2009-08-14 07:25:27Z
created
db_admin
2010-07-13 11:32:11Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Bouchet P. & Rocroi J.-P. (2005). Classification and nomenclator of gastropod families. Malacologia. 47(1-2): 1-397 ISBN 3-925919-72-4. [details]